Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Carmichael numbers to $10^ {12}$

Author: Gerhard Jaeschke
Journal: Math. Comp. 55 (1990), 383-389
MSC: Primary 11A51; Secondary 11Y11
MathSciNet review: 1023763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is presented which determines all Carmichael numbers up to a given limit having a prescribed number of factors. An overview over all Carmichael numbers less than ${10^{12}}$ is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51, 11Y11

Retrieve articles in all journals with MSC: 11A51, 11Y11

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society